# SDR ASAA2017010819455

- Difficulty date: January 8, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 55,178 hours, 24,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A81312
- Condition: Gouged
- Location: Bs 831
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SUPPORT UPPER STRAP GOUGED AT BS 831, RBL 6.  ACFT GROUNDED.  REMOVED DAMAGED UPPER STRAP IAW SRM 51-40-02. FABRICATED A NEW UPPER STRAP IAW DWG 146A8134 REV-,  ALODINED AND PRIMED THE STRAP IAW SRM 51-20-01,  INSTALLED IAW DWG 146A8130 REV C AND SRM 51-40-02.
